Alert archive / Missouri / River Flood Warnings in 2026

River Flood Warning 7, NWS St. Louis, MO

March 7, 2026Franklin County, Jefferson County, Missouri

NWS St. Louis, MO issued this river flood warning at Mar 7, 2026, 10:38 AM CST for Franklin County, Jefferson County, Missouri. It took effect at Mar 7, 2026, 4:09 PM CST. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Mar 7, 2026, 10:38 AM CST (16:38 UTC)
In effect from
Mar 7, 2026, 4:09 PM CST
Expired
Mar 8, 2026, 5:23 PM CDT
In force
24 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Franklin County, MO, Jefferson County, MO

The radar

The St Louis radar (KLSX), 31 km from the middle of the area, began a volume at 16:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Meramec River near Pacific (PCFM7). The gauge peaked at 15.71 ft at Mar 8, 2026, 4:00 AM CDT.

actionminormoderate10152003/0703/0803/09
Action stage
13 ft
Minor stage
15 ft
Moderate stage
23 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07017020, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

276 
WGUS43 KLSX 071638
FLWLSX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
1038 AM CST Sat Mar 7 2026

...The National Weather Service in St Louis has issued a Flood
Warning for the following rivers in Missouri...

  Meramec River at Pacific.

River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx

&&

MOC071-099-090445-
/O.NEW.KLSX.FL.W.0007.260307T2209Z-260311T2000Z/
/PCFM7.1.ER.260307T2209Z.260308T0600Z.260310T1424Z.NO/
1038 AM CST Sat Mar 7 2026

...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON TO WEDNESDAY
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Meramec River at Pacific.

* WHEN...From this afternoon to Wednesday afternoon.

* IMPACTS...At 16.0 feet, Route N begins to flood.

* ADDITIONAL DETAILS...
  - At 10:00 AM CST Saturday the stage was 13.6 feet.
  - Forecast...The river will rise above flood stage late this
    afternoon to 16.0 feet just after midnight tonight. It will then
    fall to flood stage early Monday afternoon. It will rise to 15.5
    feet early Tuesday morning. It will then fall below flood stage
    late Tuesday morning.
  - Flood stage is 15.0 feet.



&&


All Times CDT Fld   Observed  Forecasts (7:00 am)
Location      Stg     Stage   Sun   Mon   Tue   Wed   Thu

Meramec River
 Pacific      15.0    13.6    15.8  15.0  15.2  11.5  5.9



&&

LAT...LON 3839 9082 3839 9091 3849 9081 3850 9066
      3844 9064 3843 9077


$$

Fuchs
3 follow-up statements
257 
WGUS83 KLSX 080130
FLSLSX

Flood Statement
National Weather Service St Louis MO
730 PM CST Sat Mar 7 2026

...The Flood Warning is extended for the following rivers in
Missouri...

  Meramec River at Pacific.

  Meramec River at Valley Park.

  Meramec River near Eureka.

  Big River at Byrnesville.

  Meramec River near Steelville.

...The Flood Warning continues for the following rivers in
Missouri...

  Meramec River near Sullivan.

  Meramec River at Fenton.

River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive cars
through flooded areas.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx

&&

MOC071-099-091330-
/O.EXT.KLSX.FL.W.0007.000000T0000Z-260312T0234Z/
/PCFM7.1.ER.260307T2222Z.260308T1200Z.260310T2034Z.NO/
730 PM CST Sat Mar 7 2026

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Meramec River at Pacific.

* WHEN...Until Wednesday evening.

* IMPACTS...At 16.2 feet, Opeechee Beach Road begins flooding.

* ADDITIONAL DETAILS...
  - At 7:00 PM CST Saturday the stage was 15.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours ending
    at 7:00 PM CST Saturday was 15.3 feet.
  - Forecast...The river will rise to 16.2 feet early tomorrow
    afternoon. It will then fall early Monday afternoon. It will rise
    to 15.7 feet Tuesday morning. It will then fall below flood stage
    Tuesday afternoon.
  - Flood stage is 15.0 feet.



&&


All Times CDT Fld   Observed  Forecasts (7:00 am)
Location      Stg     Stage   Mon   Tue   Wed   Thu   Fri

Meramec River
 Pacific      15.0    15.3    15.3  15.7  11.5  5.8   3.9



&&

LAT...LON 3839 9082 3839 9091 3849 9081 3850 9066
      3844 9064 3843 9077


$$

MOC099-189-091330-
/O.EXT.KLSX.FL.W.0006.000000T0000Z-260312T0941Z/
/VLLM7.2.ER.260307T2137Z.260308T1800Z.260311T0341Z.NO/
730 PM CST Sat Mar 7 2026

...FLOOD WARNING NOW IN EFFECT UNTIL LATE WEDNESDAY NIGHT...

* WHAT...Minor flooding is occurring and moderate flooding is
  forecast.

* WHERE...Meramec River at Valley Park.

* WHEN...Until late Wednesday night.

* IMPACTS...At 21.0 feet, Water enters the SW corner of Larkin
  Williams and Yarnell Road intersection through a stormwater grate.
  In Valley Park...Marshall Road begins to flood between Tree Court
  Industrial Road and Timberbrook Drive.

* ADDITIONAL DETAILS...
  - At 7:00 PM CST Saturday the stage was 18.8 feet.
  - Recent Activity...The maximum river stage in the 24 hours ending
    at 7:00 PM CST Saturday was 18.8 feet.
  - Forecast...The river will rise to 21.0 feet tomorrow evening. It
    will then fall early Tuesday morning. It will rise to 19.6 feet
    Tuesday morning. It will then fall below flood stage late Tuesday
    evening.
  - Flood stage is 18.0 feet.



&&


All Times CDT Fld   Observed  Forecasts (7:00 am)
Location      Stg     Stage   Mon   Tue   Wed   Thu   Fri

Meramec River
 Valley Park  18.0    18.8    20.1  19.6  16.0  10.1  7.9



&&

LAT...LON 3850 9056 3855 9056 3857 9047 3856 9043
      3853 9042 3853 9051


$$

MOC099-189-091330-
/O.EXT.KLSX.FL.W.0005.000000T0000Z-260312T0840Z/
/ERKM7.1.ER.260307T1051Z.260308T1800Z.260311T0240Z.NO/
730 PM CST Sat Mar 7 2026

...FLOOD WARNING NOW IN EFFECT UNTIL LATE WEDNESDAY NIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Meramec River near Eureka.

* WHEN...Until late Wednesday night.

* IMPACTS...At 24.5 feet, The athletic fields at Eureka Senior High
  School begin flooding near this height.

* ADDITIONAL DETAILS...
  - At 7:00 PM CST Saturday the stage was 23.1 feet.
  - Recent Activity...The maximum river stage in the 24 hours ending
    at 7:00 PM CST Saturday was 23.1 feet.
  - Forecast...The river will rise to 24.3 feet early tomorrow
    afternoon. It will then fall Monday evening. It will rise to 22.2
    feet Tuesday morning. It will then fall below flood stage late
    Tuesday evening.
  - Flood stage is 19.0 feet.



&&


All Times CDT Fld   Observed  Forecasts (7:00 am)
Location      Stg     Stage   Mon   Tue   Wed   Thu   Fri

Meramec River
 Eureka       19.0    23.1    22.4  22.2  16.1  9.6   7.7



&&

LAT...LON 3844 9064 3850 9066 3855 9064 3855 9056
      3850 9056


$$

MOC099-091330-
/O.EXT.KLSX.FL.W.0004.000000T0000Z-260311T1421Z/
/BYRM7.2.ER.260306T0803Z.260307T1445Z.260310T1421Z.UU/
730 PM CST Sat Mar 7 2026

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...

* WHAT...Moderate flooding is occurring and moderate flooding is
  forecast.

* WHERE...Big River at Byrnesville.

* WHEN...Until Wednesday morning.

* IMPACTS...At 20.5 feet, Burgan Grove Road begins flooding near
  Cottage Grove Road, cutting off access to Cottage Grove Road.
  Highway W near Hoene Spring is closed as water crosses the
  pavement.

* ADDITIONAL DETAILS...
  - At 6:45 PM CST Saturday the stage was 20.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours ending
    at 6:45 PM CST Saturday was 22.2 feet.
  - Forecast...The river is expected to rise to a crest of 20.2 feet
    early Monday afternoon. It will then fall below flood stage late
    Tuesday morning.
  - Flood stage is 16.0 feet.



&&


All Times CDT Fld   Observed  Forecasts (7:00 am)
Location      Stg     Stage   Mon   Tue   Wed   Thu   Fri

Big River
 Byrnesville  16.0    20.3    19.7  17.1  8.5   6.8   6.2



&&

LAT...LON 3833 9061 3833 9067 3839 9067 3843 9062
      3847 9064 3848 9059 3846 9056 3841 9057
      3840 9061 3837 9062


$$

MOC055-221-091330-
/O.EXT.KLSX.FL.W.0001.000000T0000Z-260311T0720Z/
/SLLM7.1.ER.260305T1625Z.260306T0859Z.260310T0120Z.UU/
730 PM CST Sat Mar 7 2026

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TUESDAY NIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Meramec River near Sullivan.

* WHEN...Until late Tuesday night.

* IMPACTS...At 17.0 feet, At this height the entire Arapaho
  campground will be under water.

* ADDITIONAL DETAILS...
  - At 6:29 PM CST Saturday the stage was 12.4 feet.
  - Recent Activity...The maximum river stage in the 24 hours ending
    at 6:29 PM CST Saturday was 16.3 feet.
  - Forecast...The river is expected to rise to a crest of 16.9 feet
    tomorrow morning. It will then fall below flood stage Monday
    evening.
  - Flood stage is 11.0 feet.



&&


All Times CDT Fld   Observed  Forecasts (7:00 am)
Location      Stg     Stage   Mon   Tue   Wed   Thu   Fri

Meramec River
 Sullivan     11.0    12.4    13.6  9.5   7.6   6.7   6.1



&&

LAT...LON 3801 9122 3807 9126 3816 9116 3828 9110
      3832 9097 3839 9091 3839 9082 3825 9092
      3823 9105 3808 9111


$$

MOC055-091330-
/O.EXT.KLSX.FL.W.0010.260308T0549Z-260310T0600Z/
/SEEM7.1.ER.260308T0549Z.260308T1200Z.260309T0000Z.NO/
730 PM CST Sat Mar 7 2026

...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO LATE MONDAY
NIGHT...

* WHAT...Minor flooding is forecast.

* WHERE...Meramec River near Steelville.

* WHEN...From this evening to late Monday night.

* IMPACTS...At 14.0 feet, Near this height, roads to the Lucky Clover
  campgrounds begin to flood.

* ADDITIONAL DETAILS...
  - At 7:15 PM CST Saturday the stage was 9.3 feet.
  - Forecast...The river is expected to rise above flood stage late
    this evening to a crest of 13.9 feet tomorrow morning. It will
    then fall below flood stage tomorrow evening.
  - Flood stage is 12.0 feet.



&&


All Times CDT Fld   Observed  Forecasts (7:00 am)
Location      Stg     Stage   Mon   Tue   Wed   Thu   Fri

Meramec River
 Steelville   12.0    9.3     9.2   5.6   4.4   3.8   3.5



&&

LAT...LON 3796 9153 3800 9154 3803 9141 3802 9138
      3807 9126 3801 9122 3800 9130 3796 9135


$$

MOC099-189-091330-
/O.EXT.KLSX.FL.W.0008.260309T0600Z-260310T1200Z/
/FNNM7.1.ER.260309T0600Z.260309T0600Z.260309T0600Z.NO/
730 PM CST Sat Mar 7 2026

...FLOOD WARNING NOW IN EFFECT FROM LATE SUNDAY NIGHT TO TUESDAY
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Meramec River at Fenton.

* WHEN...From late Sunday night to Tuesday morning.

* IMPACTS...At 22.9 feet, At this height, the entire boat ramp path
  at Minnie Ha Ha Park will be submerged.

* ADDITIONAL DETAILS...
  - At 7:15 PM CST Saturday the stage was 20.2 feet.
  - Forecast...The river will rise to flood stage early Monday
    morning. It will then fall to 21.8 feet Tuesday morning. It will
    rise to 21.9 feet early Tuesday afternoon. It will then fall
    again and remain below flood stage.
  - Flood stage is 23.0 feet.



&&


All Times CDT Fld   Observed  Forecasts (7:00 am)
Location      Stg     Stage   Mon   Tue   Wed   Thu   Fri

Meramec River
 Fenton       23.0    20.2    22.8  21.8  20.3  14.2  12.8



&&

LAT...LON 3853 9045 3853 9041 3851 9040 3847 9040
      3847 9044 3848 9044 3849 9042 3851 9045


$$

Elmore
001 
WGUS83 KLSX 081502
FLSLSX

Flood Statement
National Weather Service St Louis MO
1002 AM CDT Sun Mar 8 2026

...The Flood Warning continues for the following rivers in
Missouri...

  Meramec River near Steelville.

  Meramec River at Pacific.

  Meramec River at Valley Park.

  Meramec River near Eureka.

  Big River at Byrnesville.

  Meramec River near Sullivan.

River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive cars
through flooded areas.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx

&&

MOC055-100315-
/O.EXT.KLSX.FL.W.0010.000000T0000Z-260310T0338Z/
/SEEM7.1.ER.260308T0954Z.260308T1800Z.260308T2138Z.NO/
1002 AM CDT Sun Mar 8 2026

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Meramec River near Steelville.

* WHEN...Until Monday evening.

* IMPACTS...At 14.0 feet, Near this height, roads to the Lucky Clover
  campgrounds begin to flood.

* ADDITIONAL DETAILS...
  - At 9:15 AM CDT Sunday the stage was 13.4 feet.
  - Recent Activity...The maximum river stage in the 24 hours ending
    at 9:15 AM CDT Sunday was 13.4 feet.
  - Forecast...The river is expected to rise to a crest of 14.0 feet
    this afternoon. It will then fall below flood stage late this
    afternoon.
  - Flood stage is 12.0 feet.



&&


All Times CDT Fld   Observed  Forecasts (7:00 am)
Location      Stg     Stage   Mon   Tue   Wed   Thu   Fri

Meramec River
 Steelville   12.0    13.4    7.6   4.8   4.2   3.6   3.5



&&

LAT...LON 3796 9153 3800 9154 3803 9141 3802 9138
      3807 9126 3801 9122 3800 9130 3796 9135


$$

MOC071-099-100315-
/O.EXT.KLSX.FL.W.0007.000000T0000Z-260311T1500Z/
/PCFM7.1.ER.260307T2222Z.260308T0830Z.260310T0900Z.NO/
1002 AM CDT Sun Mar 8 2026

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Meramec River at Pacific.

* WHEN...Until Wednesday morning.

* IMPACTS...At 15.4 feet, Hunters Ford Road is closed near this
  height.

* ADDITIONAL DETAILS...
  - At 9:30 AM CDT Sunday the stage was 15.5 feet.
  - Recent Activity...The maximum river stage in the 24 hours ending
    at 9:30 AM CDT Sunday was 15.8 feet.
  - Forecast...The river is expected to fall below flood stage early
    Tuesday morning and continue falling to 2.5 feet Saturday
    morning.
  - Flood stage is 15.0 feet.



&&


All Times CDT Fld   Observed  Forecasts (7:00 am)
Location      Stg     Stage   Mon   Tue   Wed   Thu   Fri

Meramec River
 Pacific      15.0    15.5    15.0  14.8  10.1  4.3   3.2



&&

LAT...LON 3839 9082 3839 9091 3849 9081 3850 9066
      3844 9064 3843 9077


$$

MOC099-189-100315-
/O.EXT.KLSX.FL.W.0006.000000T0000Z-260312T0138Z/
/VLLM7.1.ER.260307T2137Z.260308T1800Z.260310T1938Z.NO/
1002 AM CDT Sun Mar 8 2026

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Meramec River at Valley Park.

* WHEN...Until Wednesday evening.

* IMPACTS...At 21.0 feet, Water enters the SW corner of Larkin
  Williams and Yarnell Road intersection through a stormwater grate.
  In Valley Park...Marshall Road begins to flood between Tree Court
  Industrial Road and Timberbrook Drive.

* ADDITIONAL DETAILS...
  - At 9:30 AM CDT Sunday the stage was 20.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours ending
    at 9:30 AM CDT Sunday was 20.2 feet.
  - Forecast...The river is expected to rise to a crest of 20.3 feet
    this afternoon. It will then fall below flood stage early Tuesday
    afternoon.
  - Flood stage is 18.0 feet.



&&


All Times CDT Fld   Observed  Forecasts (7:00 am)
Location      Stg     Stage   Mon   Tue   Wed   Thu   Fri

Meramec River
 Valley Park  18.0    20.2    19.5  18.8  14.7  8.1   6.5



&&

LAT...LON 3850 9056 3855 9056 3857 9047 3856 9043
      3853 9042 3853 9051


$$

MOC099-189-100315-
/O.EXT.KLSX.FL.W.0005.000000T0000Z-260312T0130Z/
/ERKM7.1.ER.260307T1051Z.260308T0800Z.260310T1930Z.NO/
1002 AM CDT Sun Mar 8 2026

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Meramec River near Eureka.

* WHEN...Until Wednesday evening.

* IMPACTS...At 23.8 feet, Spring River Ranch Road begins flooding
  near this height on the east end.

* ADDITIONAL DETAILS...
  - At 9:30 AM CDT Sunday the stage was 23.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours ending
    at 9:30 AM CDT Sunday was 23.6 feet.
  - Forecast...The river is expected to fall below flood stage early
    Tuesday afternoon and continue falling to 6.6 feet Saturday
    morning.
  - Flood stage is 19.0 feet.



&&


All Times CDT Fld   Observed  Forecasts (7:00 am)
Location      Stg     Stage   Mon   Tue   Wed   Thu   Fri

Meramec River
 Eureka       19.0    23.3    21.3  20.7  14.6  8.4   7.2



&&

LAT...LON 3844 9064 3850 9066 3855 9064 3855 9056
      3850 9056


$$

MOC099-100315-
/O.EXT.KLSX.FL.W.0004.000000T0000Z-260311T0813Z/
/BYRM7.2.ER.260306T0803Z.260307T1445Z.260310T0813Z.UU/
1002 AM CDT Sun Mar 8 2026

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TUESDAY NIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Big River at Byrnesville.

* WHEN...Until late Tuesday night.

* IMPACTS...At 19.3 feet, South Byrnesville Road begins flooding near
  this level.

* ADDITIONAL DETAILS...
  - At 9:45 AM CDT Sunday the stage was 17.5 feet.
  - Recent Activity...The maximum river stage in the 24 hours ending
    at 9:45 AM CDT Sunday was 19.6 feet.
  - Forecast...The river is expected to rise to a crest of 19.6 feet
    tomorrow morning. It will then fall below flood stage early
    Tuesday morning.
  - Flood stage is 16.0 feet.



&&


All Times CDT Fld   Observed  Forecasts (7:00 am)
Location      Stg     Stage   Mon   Tue   Wed   Thu   Fri

Big River
 Byrnesville  16.0    17.5    19.6  14.3  8.6   7.0   6.4



&&

LAT...LON 3833 9061 3833 9067 3839 9067 3843 9062
      3847 9064 3848 9059 3846 9056 3841 9057
      3840 9061 3837 9062


$$

MOC055-221-100315-
/O.EXT.KLSX.FL.W.0001.000000T0000Z-260310T2215Z/
/SLLM7.1.ER.260305T1625Z.260306T0859Z.260309T1615Z.UU/
1002 AM CDT Sun Mar 8 2026

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Meramec River near Sullivan.

* WHEN...Until Tuesday afternoon.

* IMPACTS...At 18.5 feet, Near this height, Missouri Route N will be
  closed in both directions.

* ADDITIONAL DETAILS...
  - At 9:29 AM CDT Sunday the stage was 18.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours ending
    at 9:29 AM CDT Sunday was 18.2 feet.
  - Forecast...The river is expected to rise to a crest of 18.3 feet
    this afternoon. It will then fall below flood stage late tomorrow
    morning.
  - Flood stage is 11.0 feet.



&&


All Times CDT Fld   Observed  Forecasts (7:00 am)
Location      Stg     Stage   Mon   Tue   Wed   Thu   Fri

Meramec River
 Sullivan     11.0    18.2    12.7  7.4   6.7   6.2   5.8



&&

LAT...LON 3801 9122 3807 9126 3816 9116 3828 9110
      3832 9097 3839 9091 3839 9082 3825 9092
      3823 9105 3808 9111


$$

Delia
298 
WGUS83 KLSX 082223
FLSLSX

Flood Statement
National Weather Service St Louis MO
523 PM CDT Sun Mar 8 2026

...The Flood Warning is cancelled for the following rivers in
Missouri...

  Meramec River at Pacific.

River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.

MOC071-099-082330-
/O.CAN.KLSX.FL.W.0007.000000T0000Z-260308T2223Z/
/PCFM7.1.ER.260307T2222Z.260308T0830Z.260310T0000Z.NO/
523 PM CDT Sun Mar 8 2026

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Meramec River at Pacific.

* ADDITIONAL DETAILS...
  - At 5:00 PM CDT Sunday the stage was 14.3 feet.
  - Forecast...The river has fallen below flood stage and is expected
    to continue to fall through early Tuesday.



&&


All Times CDT Fld   Observed  Forecasts (7:00 am)
Location      Stg     Stage   Mon   Tue   Wed   Thu   Fri

Meramec River
 Pacific      15.0    14.3    12.7  11.6  10.1  4.3   3.2



&&

LAT...LON 3839 9082 3839 9091 3849 9081 3850 9066
      3844 9064 3843 9077


$$

Maples

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 7, 6:03 AM CST, 4 hours 35 minutes earlier. Its key messages:

  • Showers and thunderstorms will end from northwest to southeast this morning across the area.
  • There is another chance of showers and thunderstorms Tuesday into Wednesday.
Area forecast discussion, Mar 7, 6:03 AM CST, 4 hours 35 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
603 AM CST Sat Mar 7 2026

.KEY MESSAGES...

- Showers and thunderstorms will end from northwest to southeast
this morning across the area.

- There is another chance of showers and thunderstorms Tuesday into
Wednesday.

&&

.SHORT TERM...  (Through Late Sunday Afternoon)
Issued at 450 AM CST Sat Mar 7 2026

Numerous showers and thunderstorms continue to move east ahead of a
cold front that now extends from southeast Iowa into southeast
Kansas in the right entrance region of jet streak.  The cold front
is not expected to move through the CWA until early this afternoon,
so this area of showers and thunderstorms will be slow to move from
northwest to southeast across the area this morning, and will linger
across southeast Missouri and south central Illinois this afternoon.
Subsequently, clouds will not clear out of the area until late this
afternoon and this evening causing highs today to be 10 to 25
degrees cooler than yesterday.  Dry weather is expected tonight and
on Sunday across the area as the upper flow transitions to quasi-
zonal flow.  Lows tonight will drop back into the 30s as a surface
ridge moves across the area and highs tomorrow will climb back into
the 60s with southwesterly flow and full sunshine.

Britt

&&

.LONG TERM...  (Sunday Night through Friday)
Issued at 450 AM CST Sat Mar 7 2026

The dry weather will continue into Monday before the next system
moves through the central CONUS the middle of next week.  The LREF
is showing a deeper trough today which goes along with each of the
determistic models showing a more phased solution.  There is
consistency with the NBM as it keeps Tuesday through Wednesday
having the highest PoPs (70-90%) and the LREF has the same
percentage of its members producing rain at St. Louis from late
Tuesday into Wednesday morning.  There continues to be signal for
strong to possible severe thunderstorms on Tuesday as the LREF is
showing sufficient shear and instability developing.  We will also
need to watch the potential for some locally heavy rainfall given
the orientation of the attendant front with the upper flow.

Temperatures on Monday and Tuesday look to warm back up into the 70s
to near 80 before cooling back down in the 50s and 60s late next
week behind the mid week front.

Britt

&&

.AVIATION...  (For the 12z TAFs through 12z Sunday Morning)
Issued at 547 AM CST Sat Mar 7 2026

Showers and thunderstorms will move out the St. Louis area terminals
by 14Z. A cold front will move southeast through the area causing
winds to turn out of the west northwest at COU/JEF by 13Z, UIN at
14Z, and the St. Louis metro sites by 18Z. There will be ceilings
between 1500-2500 feet ahead of the cold front, but ceilings will
drop below 1000 feet behind the front before improving back above
2000 feet later this morning and this afternoon with VFR
conditions expected this evening.

Britt

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Mar 7, 3:53 AM CST, 6 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
353 AM CST Sat Mar 7 2026

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-081000-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
353 AM CST Sat Mar 7 2026

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

There is a chance of thunderstorm today.|

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a chance of thunderstorms Monday night through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Britt

In the hours before

Local storm report, Mar 7, 9:48 AM CST, 50 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
948 AM CST Sat Mar 7 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     Rain             2 SW Harvester          38.73N 90.60W
03/07/2026  M1.13 Inch       St. Charles        MO   Public

            Overnight rainfall.

&&

MRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 6:27 PM CSTRiver Flood WarningLSXJefferson, Saint Louis5 days
Mar 6, 6:27 PM CSTRiver Flood WarningLSXJefferson, Saint Louis5 days
Mar 6, 10:25 PM CSTSevere Thunderstorm WarningLSXBoone, Cole, Moniteau31 min
Mar 7, 2:31 AM CSTSevere Thunderstorm WarningLSXBoone, Callaway19 min
Mar 7, 3:06 AM CSTAreal Flood AdvisoryLSXCrawford, Iron, Reynolds, Washington62 min
Mar 7, 4:08 AM CSTFlash Flood WarningLSXCrawford, Iron, Reynolds, Washington5 hr
Mar 7, 4:50 AM CSTSevere Thunderstorm WarningLSXIron, Madison40 min
Mar 7, 5:05 AM CSTAreal Flood AdvisoryLSXSainte Genevieve, Saint Francois7 hr
Mar 7, 8:59 AM CSTAreal Flood AdvisoryLSXCrawford, Iron, Reynolds, Washington3 hr
Mar 7, 10:50 AM CSTRiver Flood WarningLSXJefferson, Saint Louis3 days
Mar 7, 11:43 AM CSTRiver Flood WarningLSXReynolds27 hr
Mar 7, 11:45 AM CSTRiver Flood WarningLSXCrawford33 hr

Nearby

River Flood Warnings in Missouri, 2026Every river flood warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.